RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 15, Number 8  


People of Soviet science
Nikolaǐ Nikolaevič Bogoljubov (on the occasion of his 70th birthday)
V. S. Vladimirov, N. P. Erugin, Yu. A. Mitropol'skii, O. S. Parasyuk
1347

Review articles
Differential and integral equations in Yugoslavia
M. Bertolino
1360

Ordinary Differential Equations
The reduction principle for a singularly perturbed system
Ya. S. Baris
1390
Kinematic similarity of linear almost periodic systems
V. I. Varlamov
1395
Construction of a polynomial basis of comitants of a differential system
N. I. Vulpe
1399
Stability of trajectories that do not leave the neighborhood of a homoclinic curve
B. F. Ivanov
1411
Boundedness of solutions of a Liénard differential equation
I. A. Malysheva
1420
Averaging method for differential inclusions and its application to optimal control problems
V. A. Plotnikov
1427
Exponential dichotomy of an invariant torus of dynamical systems
A. M. Samoilenko, V. L. Kulik
1434
An averaging principle and stability of differential equations with a small parameter
E. P. Sobolevskii
1444
Solvability conditions for a de la Vallée Poussin boundary value problem
O. T. Tskhadaya
1450
A two-point de la Vallée–Poussin problem
B. L. Shekhter
1457

Partial Differential Equations
Inequalities for differential polynomials with variable coefficients
G. G. Kazaryan
1468
Investigation of boundary value problems for an equation of mixed type with a family of characteristics that cross the line of degeneracy twice
A. G. Kuz'min
1478
Qualitative properties of solutions of a mixed problem
V. F. Ral'chenko
1491

Integral-Differential Equations
The Bubnov–Galerkin method for construction of periodic solutions of a Volterra type integro-differential equation
A. M. Samoilenko, O. D. Nurzhanov
1503

Short Communications
Classical solvability of the first boundary value problem for a parabolic equation in the case when the data of the problem depend continuously on the time
V. P. Anosov
1518
Existence and continuous dependence of solutions of boundary value problems
A. Ya. Lepin
1520
The WKB method for a system of Schrödinger equations and the order of its accuracy in the case of characteristics of variable multiplicity
A. G. Prudkovskii
1522
The dimension of the space of solutions of power growth for a class of overdetermined elliptic systems
D. Safarov
1526
A boundary value problem for an equation of order $2m+1$
N. A. Chuesheva
1529
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019